MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; SAFETY BLOOD COLLECTION NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; SAFETY BLOOD COLLECTION NEEDLE
Model Number 21G×1 1/4 INCH
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(1) batch test: sampled on august 16, 2024, batch number: ckdd04-01, specification: according to customer feedback, 10 retained samples of 21g× 11/4 inch were extracted from this batch for simulated clinical blood collection test.Each blood collection needle was connected to 5 collection tubes respectively to complete the collection.No abnormal situation of bomb tubes occurred during the test (tester: (b)(6)).(2) production process review: according to the batch number, trace the batch records of the production process and the finished product inspection report, and no such abnormal situation was found in the production process and the finished product inspection process; through the testing of the batch samples and the tracing of the production process, no abnormal situation of such bomb tubes was found in the retained samples of the batch products.Since no real sample or relevant feedback video has been collected for analysis this time, it is suggested that the customer help collect more information to help our company further analysis.
 
Event or Problem Description
The customer claims that the vacutainer tubes pop off of the needle during the drawing process and it has caused them to have to stick patients twice.

Brand Name
MCKESSON
Common Device Name
SAFETY BLOOD COLLECTION NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
kim chi
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key20320702
Report Number3003560965-2024-00073
Device Sequence Number15499690
Product Code JKA
UDI-Device Identifier20612479244331
UDI-Public20612479244331
Combination Product (Y/N)N
PMA/510(K) Number
K172763
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number21G×1 1/4 INCH
Device Catalogue Number16-NBC21GS
Device Lot NumberCKDD04-01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown